MAUDE Adverse Event Report: MENTOR TEXAS COLEMAN INFILTRATION-STYLE II 9CM CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS COLEMAN INFILTRATION-STYLE II 9CM CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Model Number COL-II9
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that, during an unspecified surgical procedure involving a 9 cm coleman infiltration-style cannula, the tip of the device broke during fat injection.The device was subsequently discarded.There were no injuries to the patient or user as a result.
 
Additional Manufacturer Narrative
On 30-aug-2021, mentor became aware that the initial report incorrectly listed the type of reportable event as "serious injury." there were no reported patient consequences, and as a result h1 has been corrected to "malfunction." manufacturer's reference number: (b)(6) h1 updated from "serious injury" to "malfunction".

Brand Name
COLEMAN INFILTRATION-STYLE II 9CM CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12331408
Report Number1645337-2021-08893
Device Sequence Number16818329
Product Code MUU
UDI-Device Identifier00081317020264
UDI-Public00081317020264
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOL-II9
Device Catalogue NumberCOL-II9
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1